# SDR FDEA201410173234

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE STRINGER 27L STATION 1661 - 1720 CORRODED BETWEEN STRINGER & SKIN.  R & R STRINGER STATION 1661 - 1720, STRINGER 27L IAW SRM 51-40-02.  CORROSION WAS OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DETAIL I.  MAJOR REPAIR.
